# SDR SWAA990052

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Smoking
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO SMOKE SMELL IN CABIN AND AFT LAV SMOKE DETECTOR SOUNDING.  INSPECTED A/C FOR SOURCE OF SMELL.  DETERMINED THAT OILY SMELL WAS COMING FROM THE LT AC PACK.  DEFERRED PER MEL 21-1.  INSPECTED AFT LAV AREA AND NO EVIDENCE FOUND.  DISCONNECTED DETECTOR AND DEFERRED PER MEL 26-16.
